# SDR AWXA200501572

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 61,395 hours, 23,484 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 868
- Condition: Inoperative
- Location: Hf System
- Part time: 681 hours, 287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 932 - PRIOR TO ETOPS ENTRY CREW REPORTED, WAS UNABLE TO TRANSMIT ON THE LEFT HF AT ALL STATIONS.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE LT HF RT.  OPERATIONAL CHECKS WERE GOOD.  VENDOR CONFIRMED FAILURE DUE TO BEING OUT OF CALIBRATION. THE UNIT WAS REPAIRED AND TESTED IAW CMM 23-10-70 REV.6
